# SDR BAQA081595

- Difficulty date: December 9, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 5,904 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 4021541791
- Part serial: 91062023
- Condition: Contaminated
- Location: Cockpit
- Part time: 1,658 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARTIFICIAL HORIZON INDICATOR GLASS FOGGED. REPLACED WITH SERVICEABLE UNIT.
